An eigenvalue study on the sufficient descent property of a‎ ‎modified Polak-Ribière-Polyak conjugate gradient method


Semnan University


‎Based on an eigenvalue analysis‎, ‎a new proof for the sufficient‎ ‎descent property of the modified Polak-Ribière-Polyak conjugate‎ ‎gradient method proposed by Yu et al‎. ‎is presented‎.


Main Subjects

Volume 40, Issue 1
January and February 2014
Pages 235-242
  • Receive Date: 24 August 2012
  • Revise Date: 16 September 2012
  • Accept Date: 12 January 2013